# SDR AALA20131220009

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 46,807 hours, 22,334 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SUPPORT BRACKET CRACKED BELOW SEAT TRACK NR 3 AT STATION 826.  INSTALLED CABIN SEAT TRACK SUPPORT BRACKET IAW AARD 51-00-05-1, BOEING PRINT 5930561-505 & DRAWING 9936634-1.
